Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 169, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Sep 1, 2007, 4:16 PM CDT for Monroe County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2007, 4:16 PM CDT (21:16 UTC)
- Expired
- Sep 1, 2007, 4:48 PM CDT
- In force
- 32 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:25 PM CDT, 51 minutes earlier.
Area forecast discussion, Sep 1, 3:25 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 325 PM CDT SAT SEP 1 2007 .DISCUSSION...1025 MB HIGH PRESSURE CENTERED OVER THE GREAT LAKES REGION HAS BROUGHT SUNNY/MOSTLY SUNNY SKIES TO THE MID SOUTH AND TEMPERATURES IN THE UPPER 80S TO AROUND 90. TONIGHT THROUGH TUESDAY...MAINLY RAIN FREE WEATHER EXPECTED ACROSS THE MID SOUTH THROUGH MONDAY AS A RIDGE OF HIGH PRESSURE REMAINS IN PLACE ACROSS THE MIDDLE MISSISSIPPI VALLEY AND MUCH OF THE MID SOUTH. WILL CARRY ISOLATED SHOWERS/THUNDERSTORMS UNTIL 00Z THIS EVENING AS KGWX WSR-88D INDICATES DIURNALLY DRIVEN PULSE TYPE SHOWERS/THUNDERSTORMS DRIFTING FROM NORTH/CENTRAL ALABAMA INTO PORTIONS OF NORTHEAST MISSISSIPPI. SOME INSTABILITY WILL BE PRESENT ACROSS THIS SAME AREA ON SUNDAY AND MONDAY BUT WILL LEAVE FORECAST DRY FOR NOW. RAIN CHANCES WILL START TO RETURN ACROSS WESTERN SECTIONS OF THE AREA ON TUESDAY AS HIGH PRESSURE GRADUALLY MOVES EAST AND UPPER LEVEL FLOW TURNS TO THE SOUTHWEST. .LONG RANGE...(WEDNESDAY THROUGH SATURDAY)...LONG RANGE MODELS (ECMWF/GFS) INDICATE UPPER LEVEL RIDGING WILL TRANSLATE EAST WHILE AN UPPER LEVEL TROUGH DIGS ACROSS THE MIDDLE MISSISSIPPI VALLEY THROUGH THE PERIOD. SOME DISAGREEMENT EXISTS TOWARDS THE END OF THE PERIOD AS THE 12Z GFS PUSHES A COLD FRONT THROUGH THE MID SOUTH BY SATURDAY. MEANWHILE THE ECMWF KEEPS THE SURFACE COLD FRONT UPSTREAM OF THE REGION. 12Z GFS ENSEMBLE MEMBERS LIE IN BETWEEN THE TWO SOLUTIONS AND WILL KEEP LOW END/CHANCE POPS GOING THROUGH SATURDAY FOR NOW. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Sep 1, 4:27 AM CDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 427 AM CDT SAT SEP 1 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 427 AM CDT SAT SEP 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PWB
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.